MathSciNet Relay Station
MathSciNet bibliographic data
MR1348158 (96m:14045) 14J17 (14E20)
Zhang, D.-Q. Algebraic surfaces with log canonical singularities and the fundamental groups of their smooth parts. Trans. Amer. Math. Soc. 348 (1996), no. 10, 4175–4184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement